Can,one b HIV + ,cd4 482 and b addin weight And why?
Love the fern pic. Makes me feel there. Funny how you escaped the fog and I keep on priayng for it here. I!￣m dying to take some misty pics. Welcome back JJ, good to have ya!
The cap is so cool, makes the outfit more easy going. Like it so much
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
I!￣m HIV positive and my husband is negative. We need a child and im scared to infect my him. I am on antiretroviral treatment. Please help.
hi am 35 yrs old and ws tested hiv positive in
What!￣s up Dear, are you truly visiting this site regularly, if so after that you will without doubt get good know-how.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Amazing outfit, you look gorgeous!!
David, you!￣re incredible; an inspiration. I am mainly a clarinettist but I have taught myself a little of the violin too!-recently especially, you have been a complete inspiration to me. I love music. It has helped me through every stage of my life and a world without it would not only be silent but completely empty and lonely. Some day I hope to be as great a musician as you are now. And even if I never reach your standard I will continue to love music and the way it can effect and change me!-I can!￣t put into words how incredible I think you are. The way you play !RViva la vida!￣ shows just how much you not only play, but feel, music. And I absolutely LOVE the way you arrange your music with such an incredible combination of genres and styles! Thank you for everything, please come to the UK even more frequently!-Much love, Jade